I am on the "big three" and am having a lot of yeast infections. Any ideas on how to prevent yeast infections? I was taking probiotics but am told those interfere with my meds. What to do??
Interested in more discussions like this? Go to the MAC & Bronchiectasis group.
@jammer Hello. Yeast infections, oh joy! Sorry to hear that you have that going on; they are a def drag. You can take probiotics several hours after or before taking the antibiotic. Any closer together in time will cause the antibiotic to kill the good bacteria in the probiotics. You can also eat yogurt or drink kefir milk several hours before or after antibiotics. If you have thrush (you can hold cold yogurt in your mouth for relief) cold plain yogurt applied to genitals works too if you get a vaginal yeast infection. Cold yogurt is soothing plus the good bacteria that is in it eats the yeast. There is over the counter products to help with that too (like Monistat). If you have a lot of trouble with yeast internally and probiotics aren't helping, then you should seek medical advice. I hope you feel better soon.
@jammer3437…Sorry to hear about the yeast infections. I use Candida Cleanse to get rid of them.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In